Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Will Belviq be effective after reducing the dose?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question makes me dizzy Can i lessen dose? And will belviq still be effective.? Thanks YYYY@YYYY
Posted Sun, 15 Dec 2013 in Mental Health
Answered by Dr. Shanthi.E 59 minutes later
Brief Answer: No Detailed Answer: Hello, I have read your query. To answer your query straight - No, you cannot lessen the dose of Belviq. And, if you do so, it can become less effective or completely ineffective. If you have started the course recently, I suggest you to continue with the prescribed dose for 12 weeks. If the desired result is not seen, then you can stop the medicine in consultation with your doctor. Dizziness is the common side effect of Belviq. Please wait for it to subside by itself. It should be gone by a week's time of starting the treatment. Meanwhile, drink plenty of fluids orally with lots of fruit juices. Let me know if you have more queries. Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor